# SDR AALA201808089017

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 35,154 hours, 12,370 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TANK PUMP 2 LOW PRESSURE, ECAM MESSAGE OCCURRED TWICE DURING FLIGHT. THE AIRCRAFT WAS GROUNDED.   REPLACED LEFT FUEL PUMP NR 2 PRESSURE SWITCH (15QA). OPS GOOD.
